# SDR SWAA2023033010164

- Difficulty date: February 25, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN FLOOR INTERCOSTAL AT BS 344+9 BL 0.<[01] REMOVED INTERCOSTAL ON PASSENGER CABIN FLOOR AT BS 344 TO BS 360 IAW SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW INTERCOSTAL ON PASSENGER CABIN FLOOR AT BS 344 TO BS 360 BL 0 IAW SRM 51-40-05-0G-0; DWG 141A5410 REV:B; OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION 2. OK TO INSTALL;[04] INSTALLED NEW INTERCOSTAL ON PASSENGER CABIN FLOOR AT BS 344 TO BS 360 BL 0 IAW SRM 51-40-02-0G-0; AND DWG 141A5400; CARD IS COMPLETED;[05] VERIFIED CORRECTIVE ACTION 4 AND MEASUREMENT TABLE.
